# SDR CA000201010

- Difficulty date: December 22, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Beech C90A
- Aircraft time: 3,927 hours
- Engine: Pwa PT6A21
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 1013890253
- Condition: Failed
- Location: Fuel System
- Part time: 4 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) FUNCTION CHECKED OK IN HANGAR. FAILED 4.0 HRS. AIR TIME. VALVE REPLACED.
